# SDR SWAA2023012681917

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD. CARGO BAY WALL SUPPORT SHIELD BS 500B+1; BS500B+3; 500B+4;500B+8 RBL 26<[01] VERIFIED APPLICABILITY SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL26 BS500+8 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=2.250' W=0.900' ORIGINAL THICKNESS 0.040' PER BAC1496-444 REMAINING 0.010' LOSS 0.030'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] UPDATE MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEPS 1-4;[04] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT RBL 26 FROM BS 500 TO BS 500C IAW SRM 51-40-05-0G-0 AND DWG 143A7500; MATERIAL USED BAC1496-444 #7075 T62 LOT.1509343-1 REQUIRE CHEMICAL CONVERSION COATING AND PRIME.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO TREAT AND PRIME;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02;[07] SIDEWALL SUPPORT SIDEWALL SUPPORT ON RH SIDE; FWD CARGO COMP WILL BE INSTALL WITH COSTUMER CARD ID TTG8Q004C7HU; CARD IS COMPLETED;[08] CORRECTIVE ITEM 7: NO FURTHER ACTION IS REQUIRED ON ITEM 7 ABOVE...DELETED..;[09] VERIFIED STEP 6;8 AND THE MEASUREMENT TABLE.
